| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/13/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test strip (b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with the result of 186, 172 and 162 mg/dl.The expected fasting blood glucose test result range is 100 to 140 mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification.During the call on (b)(6) 2017, a back to back blood test was performed fasting by the customer and produced test results of 125 and 99 mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 05/30/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history.(date/time not stored correctly).(b)(6).Customer is concerned with high readings.